Return to the Menopause Forum | Post a Follow-Up

 o
Prempro and menstrual bleeding

Posted by RaeSica721 (My Page) on
Tue, May 20, 14 at 1:37

I have been on Prempro for four years .625-2.5 dosage, Qty 28. The cost of this med increased from $50 to $125 and it was difficult for me to pay this cost. I unfortunately decided to stop taking it without my heath provider's advice. I started to feel horrible withdrawal symptoms such as irritability and of course hot flashes and massive night sweats. I am also Bipolar so these symptoms are 10x worse. I called my heath provider's office who gave me an appt. for the 27th of this month-May. I did purchase the prempro and after two weeks the symptoms went away, however, I am now experiencing menstrual bleeding, spotting and pain in my lower abdomen. I am fearful at this point until the 27th. If anyone has any related issues or advice, please feel free to reply.

Thank you for being available,

Rae


Follow-Up Postings:

 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here